# SDR YENA2018101050630

- Difficulty date: August 25, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 33,419 hours, 21,412 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM, FILLER AT FR 17, STR 17R. NO SPECIFIC ALLOWABLE DAMAGE REFERENCE IN THE SRM, THEREFORE THE DAMAGED PART WILL REQUIRE REPLACEMENT; REMOVED AND REPLACED THE FLOOR BEAM FILLER LOCATED AT FR17, STR 17R, IAW EA 53-0217 COVER PART 1. REF NR 2018-245821. REF. P/N: 170-21769-403.
